# SDR IPXA10658337

- Difficulty date: January 28, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140T013038
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO COMPT STA1087 RBL25" FLOOR PANEL SUPPORT CLIP FOUND CRACK.  AFT CARGO COMPT STA1087 RBL25" FLOOR PANEL SUPPORT CLIP REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02.
